Alert archive / Montana / Wind Advisories in 2011
Wind Advisory 10, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Feb 14, 2011, 2:20 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2011, 2:20 PM MST (21:20 UTC)
- Expired
- Feb 15, 2011, 9:08 PM MST
- In force
- 31 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2564 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008 WWUS75 KBYZ 142120 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 220 PM MST MON FEB 14 2011 .GUSTY SOUTHWEST WINDS WILL IMPACT THE EASTERN SLOPES OF THE MOUNTAINS TONIGHT THROUGH TUESDAY NIGHT. STRONGEST WINDS WILL BE NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS. MTZ028-041-056-063-142230- /O.CAN.KBYZ.HW.A.0006.110215T0100Z-110216T1800Z/ SOUTHERN WHEATLAND-NORTHERN SWEET GRASS-RED LODGE FOOTHILLS- JUDITH GAP- INCLUDING THE CITIES OF...HARLOWTON...BIG TIMBER...RED LODGE... JUDITH GAP 220 PM MST MON FEB 14 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WATCH. AN INCREASE IN WINDS IS EXPECTED ALONG THE FOOTHILLS NEAR RED LODGE AND ON THE EAST SIDE OF THE CRAZY MOUNTAINS FROM BIG TIMBER TO JUDITH GAP. EXPECT OCCASIONAL GUSTS OF 40 TO 55 MPH IN THESE AREAS FROM LATE TONIGHT THROUGH TUESDAY NIGHT. WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA...THUS THE HIGH WIND WATCH HAS BEEN CANCELLED. WINDS WILL NOT BE AS STRONG AS SATURDAY NIGHT AND SUNDAY MORNING. TRAVELERS SHOULD BE PREPARED FOR STRONG CROSS WINDS IN THESE AREAS TONIGHT THROUGH TUESDAY NIGHT. $$ MTZ065-151200- /O.UPG.KBYZ.HW.A.0006.110215T0100Z-110216T1800Z/ /O.NEW.KBYZ.WI.Y.0010.110214T2120Z-110216T1200Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 220 PM MST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: SOUTHWEST WINDS HAVE INCREASED THIS AFTERNOON AND WILL REMAIN STRONG THROUGH TUESDAY NIGHT. WINDS WILL BEGIN TO DECREASE BY EARLY WEDNESDAY. * WINDS: EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-151200- /O.UPG.KBYZ.HW.A.0006.110215T0100Z-110216T1800Z/ /O.NEW.KBYZ.WI.Y.0010.110214T2120Z-110216T1200Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 220 PM MST MON FEB 14 2011 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: SOUTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING...AND REMAIN STRONG THROUGH LATE TUESDAY NIGHT. WINDS WILL BEGIN TO DECREASE BY EARLY WEDNESDAY. * WINDS: EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: TRAVELERS ALONG THE BEARTOOTH FOOTHILLS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
5 follow-up statements
344 WWUS75 KBYZ 150405 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 905 PM MST MON FEB 14 2011 .GUSTY SOUTHWEST WINDS WILL IMPACT THE EASTERN SLOPES OF THE MOUNTAINS TONIGHT THROUGH TUESDAY NIGHT. STRONGEST WINDS WILL BE NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS. MTZ065-151700- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 905 PM MST MON FEB 14 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG THROUGH TUESDAY NIGHT. WINDS WILL BEGIN TO DECREASE BY EARLY WEDNESDAY. * WINDS: WIND GUSTS TO NEAR 60 MPH HAVE ALREADY OCCURRED THIS EVENING AT THE LIVINGSTON AIRPORT. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-151700- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 905 PM MST MON FEB 14 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL INCREASE TONIGHT...AND REMAIN STRONG THROUGH LATE TUESDAY NIGHT. WINDS WILL BEGIN TO DECREASE BY EARLY WEDNESDAY. * WINDS: WIND GUSTS TO AROUND 50 MPH HAVE ALREADY BEEN REPORTED NEAR NYE. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: TRAVELERS ALONG THE BEARTOOTH FOOTHILLS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
831 WWUS75 KBYZ 151053 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 353 AM MST TUE FEB 15 2011 .GUSTY SOUTHWEST WINDS WILL IMPACT THE EASTERN SLOPES OF AREA MOUNTAINS THROUGH TONIGHT. STRONGEST WINDS WILL BE NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS. MTZ065-160000- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 353 AM MST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG THROUGH TONIGHT. WINDS WILL BEGIN TO DECREASE BY EARLY WEDNESDAY. * WINDS: WIND GUSTS APPROACHING 60 MPH OCCURRED LAST EVENING AT THE LIVINGSTON AIRPORT. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH AT TIMES THROUGH TONIGHT. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-160000- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 353 AM MST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG AND GUSTY THROUGH TONIGHT. WINDS WILL BEGIN TO DECREASE BY EARLY WEDNESDAY. * WINDS: WIND GUSTS TO 65 MPH HAVE ALREADY BEEN REPORTED NEAR NYE. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH TO CONTINUE THROUGH TONIGHT. * IMPACTS: TRAVELERS ALONG THE BEARTOOTH FOOTHILLS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
864 WWUS75 KBYZ 151513 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 813 AM MST TUE FEB 15 2011 .GUSTY SOUTHWEST WINDS WILL IMPACT THE EASTERN SLOPES OF AREA MOUNTAINS THROUGH TONIGHT. STRONGEST WINDS WILL BE NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS. MTZ065-160000- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 813 AM MST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG TODAY...WITH A DECREASE EXPECTED TO BEGIN BY LATE TONIGHT OR EARLY WEDNESDAY. * WINDS: WIND GUSTS APPROACHING 60 MPH OCCURRED MONDAY EVENING AT THE LIVINGSTON AIRPORT. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH AT TIMES TODAY. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-160000- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 813 AM MST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG TODAY...WITH A DECREASE EXPECTED TO BEGIN BY LATE TONIGHT OR EARLY WEDNESDAY. * WINDS: WIND GUSTS TO 65 MPH HAVE ALREADY BEEN REPORTED NEAR NYE. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH AT TIMES TODAY. * IMPACTS: TRAVELERS ALONG THE BEARTOOTH FOOTHILLS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
909 WWUS75 KBYZ 152249 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 349 PM MST TUE FEB 15 2011 .GUSTY SOUTHWEST WINDS WILL IMPACT THE EASTERN SLOPES OF AREA MOUNTAINS THROUGH TONIGHT. STRONGEST WINDS WILL BE NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS. MTZ065-161200- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 349 PM MST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG INTO THIS EVENING...THEN GRADUALLY DECREASE LATE TONIGHT. * WINDS: LOOK FOR SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH...WITH THE STRONGEST WINDS OCCURRING THROUGH THE EVENING. * IMPACTS: TRAVELERS ON INTERSTATE 90 NEAR LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-161200- /O.CON.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 349 PM MST TUE FEB 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL REMAIN STRONG INTO THIS EVENING...THEN GRADUALLY DECREASE LATE TONIGHT. * WINDS: LOOK FOR SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH...WITH THE STRONGEST WINDS OCCURRING THROUGH THE EVENING. * IMPACTS: TRAVELERS ALONG THE BEARTOOTH FOOTHILLS SHOULD BE PREPARED FOR DANGEROUS CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
290 WWUS75 KBYZ 160408 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 908 PM MST TUE FEB 15 2011 MTZ065-066-160515- /O.CAN.KBYZ.WI.Y.0010.000000T0000Z-110216T1200Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 908 PM MST TUE FEB 15 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL CONTINUE THROUGHOUT THE NIGHT. HOWEVER...STRONG WINDS ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS HOOLEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Feb 14, 8:59 AM MST, 5 hours 21 minutes earlier.
Area forecast discussion, Feb 14, 8:59 AM MST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
859 AM MST MON FEB 14 2011
.SHORT TERM...VALID FOR TDY AND TUE...
HAVE MADE LITTLE CHANGE TO THE GOING FORECAST. QUIET DAY TODAY
WITH WINDS INCREASING ALONG OUR FOOTHILLS AND NEAR LIVINGSTON.
STRONGER WINDS WILL BE TONIGHT THROUGH TOMORROW AND TOMORROW NIGHT
AS DOWNSLOPE GRADIENTS TIGHTEN...AND WILL EXAMINE NEW MODEL RUNS
WITH REGARD TO THAT. FOR NOW NO CHANGES TO THE HIGH WIND WATCH IN
EFFECT FOR OUR WESTERN AREAS. OTHERWISE WEAK SHORTWAVE MOVING INTO
THE NORTHERN GREAT BASIN COULD BRING A FEW UPSLOPE SNOW SHOWERS TO
OUR WESTERN MTNS TONIGHT. PLAINS WILL REMAIN DRY. TEMPS TODAY WILL
CONTINUE TO BE QUITE MILD WITH HIGHS BACK INTO THE 50S MANY AREAS.
JKL
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
WEDNESDAY WILL BE A TRANSITION DAY AS WINDS FINALLY BEGIN TO TAPER
DOWN AND SOUTHWEST FLOW ALOFT BEGINS TO BACK AS THE REMNANTS OF AN
UPSTREAM TROUGH MOVE THROUGH THE AREA. SURFACE LOW PRESSURE WHICH
HAD BEEN SITTING OVER NORTHERN MONTANA TO SUPPORT DOWNSLOPE
GRADIENTS WILL SHIFT SOUTHEASTWARD. INITIALLY THIS WILL BRING AN
INCREASE IN CLOUDS AND COOLER TEMPERATURES WITH MOUNTAINS SEE A
CHANCE FOR PRECIPITATION BUT PLAINS LOOK TO REMAIN DOWNSLOPED. BY
WEDNESDAY NIGHT A COLD FRONT WORKS IT WAY THROUGH THE AREA WHICH
ALLOWS A PERIOD OF UPSLOPE TO DEVELOP BY EARLY THURSDAY. WEDNESDAY
WILL BE A BIT COOLER FOR MOST AREAS BUT EXTREME SOUTHEAST MONTANA
MAY NOT SEE THE COOLING QUITE AS SOON. THURSDAY WILL BE COOLER
WITH HIGHS LIKELY STUCK IN THE 30S.
HAVE INCREASED POPS WEDNESDAY NIGHT INTO THURSDAY TO SHOW THE
CHANCE FOR SOME SNOW WITH THURSDAY THE BEST CHANCE FOR TWO
AREAS...UPSLOPE ALONG THE FOOTHILLS AND A ZONE OF WRAP AROUND
PRECIPITATION IN SOUTHEAST MONTANA AS THE SURFACE LOW MOVES ACROSS
SOUTH DAKOTA. WILL HAVE TO WATCH FOR A CHANCE OF ACCUMULATING SNOW
BUT DO NOT EXPECT A DRAMATIC SHIFT TO COLD AS THE TEMPERATURES ARE
ONLY GOING TO FALL INTO THE 20S AND TEENS BY THURSDAY NIGHT.
FRIDAY LOOKS CONTINUED COOL AS SURFACE HIGH PRESSURE LINGERS OVER
THE AREA TO KEEP COOLER AIR IN PLACE WITH LIMITED MIXING. FRIDAY
LOOKS DRIER WITH SOME LINGERING UPSLOPE OVER MOUNTAINS.
SATURDAY BEGINS A PERIOD OF UNCERTAINTY IN THE EXTENDED FORECAST
AS THE MODELS DIFFER IN HOW QUICKLY THE COLD AIR WILL DEPART.
ECMWF KEEPS COLD AIR BANKED UP AGAINST THE MOUNTAINS WHILE GFS
BEGINS TO DOWNSLOPE BY SATURDAY AFTERNOON. DID NOT MAKE
SIGNIFICANT CHANGES TO SATURDAY GIVEN THE TEMPERATURE UNCERTAINTY
AND THEN BY SUNDAY ECMWF AND GFS DISAGREE ON THE NEXT DISTURBANCE
TO IMPACT THE AREA. HAVE GONE WITH A PERSISTENCE FORECAST AND WILL
WAIT TO SEE BETTER MODEL AGREEMENT. BORSUM
&&
.AVIATION...
DRY CONDITIONS EXPECTED THROUGH THE PERIOD. WINDY CONDITIONS WILL
BEGIN TO DEVELOP AS THE DAY PROGRESSES...FIRST DEVELOPING FOR
FAVORED AREAS ALONG THE FOOTHILLS AND NEAR LIVINGSTON...SPREADING
NORTHEAST AND EAST OVERNIGHT. BORSUM
&&
.PRELIMINARY POINT TEMP/POPS...
TDY TUE WED THU FRI SAT SUN
-------------------------------------------------------
BIL 054 032/054 030/047 027/032 015/023 011/026 012/026
0/B 00/B 01/B 35/S 32/S 22/S 22/S
LVM 054 036/051 033/044 026/034 016/026 010/027 010/024
0/N 01/N 13/O 56/S 32/S 22/S 22/S
HDN 051 027/052 028/047 025/035 015/025 010/027 011/027
0/B 00/B 01/B 35/S 32/S 22/S 22/S
MLS 048 028/053 028/044 025/032 010/019 007/023 008/023
0/B 00/B 01/B 25/S 32/S 22/S 22/S
4BQ 050 027/052 028/052 029/038 015/022 010/026 016/026
0/B 00/U 00/B 25/S 32/S 22/S 22/S
BHK 048 028/051 029/044 025/033 010/017 005/019 003/021
0/B 00/B 11/B 24/S 43/S 12/S 22/S
SHR 054 027/052 028/051 028/038 015/027 010/028 015/029
0/B 00/N 01/B 15/S 42/S 22/S 22/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WATCH IN EFFECT FROM 6 PM MST THIS EVENING THROUGH
WEDNESDAY MORNING FOR ZONES 28-41-56-63-65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Feb 14, 4:35 AM MST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 435 AM MST MON FEB 14 2011 MTZ028-041-056-063-065-066-068-151145- SOUTHERN WHEATLAND-NORTHERN SWEET GRASS-RED LODGE FOOTHILLS- JUDITH GAP-LIVINGSTON AREA-BEARTOOTH FOOTHILLS-CRAZY MOUNTAINS- 435 AM MST MON FEB 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT VERY STRONG GUSTY WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE BEARTOOTH FOOTHILLS...THE RED LODGE FOOTHILLS...AND SWEET WATER AND WHEATLAND COUNTIES BY THIS EVENING...WITH GUSTS TO 60 MPH POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG SOUTHWEST WINDS WILL CONTINUE IN THE LEE OF THE MOUNTAINS THROUGH WEDNESDAY EVENING. GUSTS OF 60 TO 70 MPH ARE POSSIBLE IN THESE INTERSTATE 90 FROM BIG TIMBER TO LIVINGSTON... HIGHWAY 191 NORTH FROM BIG TIMBER...HIGHWAY 12 THROUGH HARLOWTON...AND IN THE RED LODGE SKI AREA. A CHANGE IN THE WEATHER PATTERN IS EXPECTED TO BEGIN BY LATE WEDNESDAY AND THURSDAY AS A STRONG PACIFIC DISTURBANCE MOVES INTO THE REGION. LOOK FOR A GOOD CHANCE OF SNOW ACROSS THE AREA FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND A TRANSITION TO BELOW NORMAL TEMPERATURES THURSDAY THROUGH NEXT WEEKEND. STAY TUNED TO THE LATEST FORECASTS AS THE WEATHER PATTERN EVOLVES THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:35 AM MST | High Wind Watch | BYZ | Carbon, Golden Valley, Park, Stillwater, Sweet Grass, Wheatland | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.